# SDR AALA202007189001

- Difficulty date: July 11, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 8,651 hours, 3,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A751024
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO COMPARTMENT INTERCOSTAL BETWEEN BS 500C AND BS 500D AT LBL 25. REPLACED INTERCOSTAL PER AARD51-00-05-1.
